Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Shreveport, LA

April 19, 2015Caldwell Parish, LaSalle Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2015, 8:45 PM CDT for Caldwell Parish, LaSalle Parish, Winn Parish, Louisiana. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 8:45 PM CDT (01:45 UTC)
Expired
Apr 19, 2015, 9:45 PM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caldwell Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 135 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:11 PM CDTHAIL 1.751 Sw Grayson, LAAT THE INTERSECTION HWYS 165 AND 845
Apr 19, 9:15 PM CDTHAIL 0.54 Nnw Columbia, LAIN THE RIVERTON COMMUNITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:31 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 19, 5:46 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1179 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.6
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WUUS54 KSHV 200145
SVRSHV
LAC021-059-127-200245-
/O.NEW.KSHV.SV.W.0071.150420T0145Z-150420T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 945 PM CDT

* AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  WINNFIELD...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OLLA AROUND 910 PM CDT.
  CLARKS AND GRAYSON AROUND 920 PM CDT.
  COLUMBIA AROUND 925 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
STANDARD...BURLINGTON...SPAULDING...HUDSON...SIKES...RIVERTON...JOYCE
AND KELLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3207 9193 3206 9191 3201 9189 3193 9191
      3193 9200 3192 9201 3183 9257 3202 9265
      3222 9211 3219 9198 3217 9198 3217 9190
      3212 9188 3212 9187 3209 9187
TIME...MOT...LOC 0145Z 259DEG 37KT 3196 9253 

HAIL...1.00IN
WIND...60MPH
 
$$

06
1 follow-up statement
311 
WWUS54 KSHV 200216
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
916 PM CDT SUN APR 19 2015

LAC059-127-200224-
/O.CAN.KSHV.SV.W.0071.000000T0000Z-150420T0245Z/
WINN LA-LA SALLE LA-
916 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINN AND
NORTHEASTERN LA SALLE PARISHES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3209 9187 3207 9193 3206 9191 3201 9189
      3193 9191 3193 9231 3215 9231 3222 9211
      3219 9201 3219 9198 3217 9198 3217 9190
      3212 9188 3212 9187
TIME...MOT...LOC 0214Z 257DEG 48KT 3209 9212 

$$

LAC021-200245-
/O.CON.KSHV.SV.W.0071.000000T0000Z-150420T0245Z/
CALDWELL LA-
916 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CALDWELL PARISH...

AT 914 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COLUMBIA...
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CALDWELL PARISH...INCLUDING THE FOLLOWING LOCATIONS...RIVERTON...
SPAULDING...KELLY AND BURLINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTH CENTRAL
LOUISIANA.

LAT...LON 3209 9187 3207 9193 3206 9191 3201 9189
      3193 9191 3193 9231 3215 9231 3222 9211
      3219 9201 3219 9198 3217 9198 3217 9190
      3212 9188 3212 9187
TIME...MOT...LOC 0214Z 257DEG 48KT 3209 9212 

HAIL...0.88IN
WIND...60MPH
 
$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:08 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 19, 8:08 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT SUN APR 19 2015

.DISCUSSION...
SCT STG TSTMS WILL CONTINUE TO MOVE ACROSS PORTIONS OF THE REGION
THIS EVENING...MAINLY ONLY THREATENING KELD/KMLU. COLD FRONT WILL
WORK ITS WAY SEWD ACROSS THE REGION TONIGHT...BRINGING THE THREAT
OF TSTMS TO AN END. EXPECT SKC POST-FRONTAL CONDITIONS WITH WNWLY
WINDS AT 8-12 KTS. /12/

&&

.PREV DISCUSSION... /ISSUED 626 PM CDT SUN APR 19 2015/

UPDATE...
UPDATED TO INCLUDE OUR EASTERN ZONES IN TOR #83 VALID UNTIL 1 AM
CDT. ALSO ADDED MCCURTAIN COUNTY IN SVR #81 VALID UNTIL 8 PM CDT.

DISCRETE SUPERCELL THUNDERSTORMS CONTINUE TO DEVELOP ALONG AND
AHEAD OF A PREFRONTAL TROUGH WHICH HAS PUSHED ITS WAY INTO SW
AR/NW LA AND E TX. FRONT IS QUICKLY CATCHING UP TO THE PREFRONTAL
TROUGH FROM THE WEST. LOW LEVEL SHEAR IS INCREASING ACROSS NORTH
CENTRAL LA...THUS THE REASONING FOR UPGRADING THE SVR WATCH
TO A TOR WATCH.

WILL LIKELY BEGIN CLEARING COUNTIES OUT OF SVR #81 A LITTLE LATER
THIS EVENING.

NO OTHER CHANGES WITH THIS UPDATE.

13

PREV DISCUSSION... /ISSUED 413 PM CDT SUN APR 19 2015/

DISCUSSION...
A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE THAT HAD OPENED INTO A
WAVE FROM PREVIOUSLY CLOSED LOW...WAS MOVING OUT ACROSS THE PLAINS
AND WAS SENDING A COMPLEX WEATHER SYSTEM ACROSS THE CENTRAL AND
SOUTHERN SECTIONS OF THE COUNTRY. A SURFACE LOW PRESSURE SYSTEM
WAS LIFTING OUT AHEAD OF THE UPPER SYSTEM AND HAD A TRAILING
COLD FRONT INTO OKLAHOMA AND TEXAS OVERTAKING A DRY LINE ACROSS
TEXAS. WITH PLENTY OF SUN DURING THE DAY AND A STRONG INFLOW OF
GULF MOISTURE INTO THE SYSTEMS...THE ATMOSPHERE IS UNSTABLE AND
WILL BE PRODUCING STRONG TO SEVERE THUNDERSTORMS AHEAD OF AND WITH
THE PASSAGE OF THE FRONTAL BOUNDARY. A STRONG PRESSURE GRADIENT
ASSOCIATED BETWEEN THE SURFACE LOW AND HIGH PRESSURE TO THE
SOUTHEAST WILL RESULT IN STRONG AND GUSTY WINDS. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND
PARTS OF EAST AND NORTHEAST TEXAS AND NORTH LOUISIANA. THE SYSTEM
WILL BE MOVING QUICKLY ACROSS THE FOUR STATE REGION DURING THE
REMAINDER OF THE AFTERNOON AND DURING THE EVENING WITH THE
SHOWERS AND THUNDERSTORMS TAPERING OFF FROM WEST TO EAST WITH
SURFACE HIGH PRESSURE BUILDING INTO THE AREA. ANOTHER UPPER LEVEL
TROUGH OF LOW PRESSURE WILL PHASE WITH THE MORE SOUTHERN TROUGH
CARVING OUT A LONGWAVE TROUGH ACROSS THE CENTRAL AND SOUTHEAST
PARTS OF THE COUNTRY. WITH RIDGING ON THE SURFACE AND ALOFT DRY
WEATHER WILL LAST INTO THE START OF THE WORK WEEK BUT A LARGE AND
CLOSED LOW WILL MOVE ALONG THE CANADA BORDER AND INTO THE UPPER
MID WEST WITH A RATHER BROAD TROUGH COVERING MUCH OF THE
EASTERN HALF OF THE COUNTRY WITH A FLAT RIDGE ACROSS MEXICO AND
THE SOUTHERN STATES. THIS WILL RESULT IN RAIN CHANCES RETURNING TO
THE AREA BY LATER TUESDAY AND REMAINING INTO THE WEEKEND...WHEN A
BRIEF BUT WEAK RIDGING PATTERN ALOFT SHIFTS OVER THE GULF COAST
STATES. THIS MAY ALLOW FOR A DRY LATE WEEKEND. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  56  73  49 /  40  60   0   0
MLU  82  59  73  49 /  30  60   0   0
DEQ  77  49  71  42 /  50  40   0   0
TXK  79  53  72  45 /  40  50   0   0
ELD  80  55  71  44 /  40  60   0   0
TYR  81  52  72  49 /  30  30   0   0
GGG  81  53  73  49 /  30  40   0   0
LFK  85  56  76  51 /  30  60   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12
Hazardous weather outlook, Apr 19, 12:29 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CDT SUN APR 19 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-201100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1229 PM CDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER EAST
TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS BY MID TO LATE
AFTERNOON. THE STORMS WILL THEN SPREAD EAST INTO NORTH LOUISIANA
ALONG AND JUST AHEAD OF AN EASTWARD MOVING COLD FRONT...THAT
WILL HAVE OVERTAKEN A DRYLINE...OVER EAST CENTRAL TEXAS AND
SOUTHEAST OKLAHOMA. STRONG SURFACE HEATING DURING THE
AFTERNOON WILL CONTRIBUTE TO A VERY UNSTABLE ATMOSPHERE...WITH
SOME OF THE STORMS BECOMING SEVERE THROUGH THIS EVENING...
WITH VERY LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
ISOLATED TORNADOES POSSIBLE. STORMS MAY FORM INTO A CONVECTIVE
COMPLEX LATE THIS AFTERNOON OR EARLY EVENING...AND ACCELERATE
EAST SOUTHEAST OUT OF THE REGION AHEAD OF COLD FRONT. THE SEVERE
WEATHER THREAT WILL QUICKLY DIMINISH FROM WEST TO EAST THIS
EVENING...IN WAKE OF THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION
WEDNESDAY AND CONTINUE THROUGH SATURDAY. A WEAK COLD FRONT
BACKDOORS SOUTHWEST INTO THE FOUR STATE REGION...AND STALLS ACROSS
NORTH CENTRAL LOUISIANA AND EAST TEXAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND EVENING ACROSS
THE REGION MAINLY AFTER 2 PM CDT INTO THE EVENING.

06

In the hours before

Local storm report, Apr 19, 7:23 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
723 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             7 S PROVENCAL           31.55N  93.20W
04/19/2015  E1.00 INCH       NATCHITOCHES       LA   PUBLIC

            QUARTER SIZE HAIL REPORTED BY PUBLIC IN THE BELLWOOD
            COMMUNITY.

&&

EVENT NUMBER SHV1500322

20
Local storm report, Apr 19, 7:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MONTGOMERY              31.66N  92.89W
04/19/2015  E2.75 INCH       GRANT              LA   LAW ENFORCEMENT

            SHERIFF DEPUTY REPORTED BROKEN GLASS WINDOW IN VEHICLE
            DUE TO BASEBALL SIZE HAIL.

&&

EVENT NUMBER SHV1500323

20
Local storm report, Apr 19, 7:58 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             BENTON                  32.69N  93.74W
04/19/2015  E1.00 INCH       BOSSIER            LA   BROADCAST MEDIA

&&

EVENT NUMBER SHV1500324

20
Special weather statement, Apr 19, 8:05 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
805 PM CDT SUN APR 19 2015

ARZ072-073-200145-
UNION AR-COLUMBIA AR-
805 PM CDT SUN APR 19 2015

...SPECIAL WEATHER STATEMENT...

AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAGNOLIA...MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  VILLAGE AROUND 815 PM CDT.
  MOUNT HOLLY AROUND 820 PM CDT.
  LISBON AROUND 830 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CAIRO...MARYSVILLE...
CALHOUN...THREE CREEKS...NOXOBE...SPOTVILLE AND EBENEZER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3308 9326 3328 9329 3337 9281 3309 9274
TIME...MOT...LOC 0104Z 257DEG 42KT 3320 9318

06
Local storm report, Apr 19, 8:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             4 N BENTON              32.75N  93.74W
04/19/2015  E1.75 INCH       BOSSIER            LA   BROADCAST MEDIA

&&

EVENT NUMBER SHV1500325

20
Local storm report, Apr 19, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             4 NW COLUMBIA           32.14N  92.13W
04/19/2015  E0.88 INCH       CALDWELL           LA   COCORAHS

&&

EVENT NUMBER SHV1500326

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:02 PM CDTSevere Thunderstorm WarningSHVSabine40 min
Apr 19, 7:02 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn43 min
Apr 19, 7:12 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches48 min
Apr 19, 7:16 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn29 min
Apr 19, 7:31 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine29 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches59 min
Apr 19, 8:12 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn63 min
Apr 19, 8:17 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle28 min
Apr 19, 8:40 PM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita35 min
Apr 19, 9:03 PM CDTSpecial Weather StatementSHVGrant42 min
Apr 19, 9:08 PM CDTSpecial Weather StatementSHVOuachita52 min
Apr 19, 9:56 PM CDTSpecial Weather StatementSHVGrant, LaSalle49 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.